# SDR USAA2010021990404

- Difficulty date: February 18, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 41,789 hours, 17,255 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLT 614 - SLC-PHX - EMERGENCY LANDING - FLAPS LOCKED ON APPROACH.  PERFORMED VISUAL INSPECTION OF ENTIRE LENGTH OF TORQUE SHAFT OF LEFT FLAP DRIVE SYSTEM.  NO DEFECTS NOTED.  WILL KEEP THIS SDR FILE OPEN TO CONTINUE MONITORING FOR POSSIBLE EVENTS FOR 10 DAYS.  2 MORE EVENTS OCCURRED FOR THE SAME ISSUE (FLAPS STOPPED AT POSITION 1).  RIGGED THE LEFT FLAP PER AMM 27-51-44-820-001. OPERATIONAL CHECK PER AMM 27-51-00-820-003.  OPERATIONAL CHECK WAS GOOD.
